Modeling default risk via a hidden Markov model of multiple sequences

{{article.zuoZheEn}}

PDF(273 KB)
PDF(273 KB)
Front. Comput. Sci. ›› 2010, Vol. 4 ›› Issue (2) : 187-195. DOI: 10.1007/s11704-010-0501-9
RESEARCH ARTICLE

Modeling default risk via a hidden Markov model of multiple sequences

  • {{article.zuoZheEn}}
Author information +
History +

Highlights

{{article.highlightEn}}

Abstract

{{article.abstractEn}}

Author summary

{{article.authorSummayEn}}

Keywords

Cite this article

Download citation ▾
{{article.zuoZheEn_L}}. {{article.titleEn}}. Front Comput Sci Chin, 2010, 4(2): 187‒195 https://doi.org/10.1007/s11704-010-0501-9

References

References

{{article.reference}}

RIGHTS & PERMISSIONS

{{article.copyright.year}} {{article.copyright.holder}}
PDF(273 KB)

Accesses

Citations

Detail

Sections
Recommended

/